# SDR SWAA011294

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 17,462 hours, 15,284 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bearing
- Part number: WES04B10GC
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND PLAY AT LH WING AILERON TAB, OTBD HINGE BRACKET. R&R BEARING PER MM.
